# SDR ASAA2022052138399

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 62,896 hours, 25,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Intermittent
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ON THE RIGHT AISLE AND RIGHT AFT DOOR NOT WORKING. SOME ON FOR FEW SECONDS ONLY. GROUNDED - YES. REPLACED M1695,M1971, AND M1672 EMERGENCY LIGHTS POWER SUPPLY REF B737-900 AMM 33-51-06-960-806. OP CHECK GOOD REF AMM 33-51-06-960-806.
